Acetaminophen pseudoephedrine

Acetaminophen pseudoephedrine DEFAULT

acetaminophen, dextromethorphan, and pseudoephedrine

What is the most important information I should know about acetaminophen, dextromethorphan, and pseudoephedrine?

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death. Call your doctor at once if you have nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes).

In rare cases, acetaminophen may cause a severe skin reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling.

Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

What is acetaminophen, dextromethorphan, and pseudoephedrine?

Acetaminophen is a pain reliever and fever reducer.

Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.

Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).

Acetaminophen, dextromethorphan, and pseudoephedrine is a combination medicine used to treat headache, fever, body aches, cough, stuffy nose, and sinus congestion caused by allergies, the common cold, or the flu.

This medicine will not treat a cough that is caused by smoking, asthma, or emphysema.

Acetaminophen, dextromethorphan, and pseudoephedrine may also be used for purposes not listed in this medication guide.

What should I discuss with my healthcare provider before taking this medicine?

You should not use this medication if you are allergic to acetaminophen, dextromethorphan, or pseudoephedrine.

Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

  • liver disease, alcoholism, or if you drink more than 3 alcoholic beverages per day;
  • high blood pressure, heart disease, coronary artery disease, or recent heart attack;
  • diabetes;
  • glaucoma;
  • epilepsy or other seizure disorder;
  • enlarged prostate or urination problems;
  • pheochromocytoma (an adrenal gland tumor); or
  • cough with mucus, or cough caused by emphysema or chronic bronchitis.

It is not known whether acetaminophen, dextromethorphan, and pseudoephedrine will harm an unborn baby. Do not use this medicine without a doctor's advice if you are pregnant.

This medication may pass into breast milk and may harm a nursing baby. Decongestants may also slow breast milk production. Do not use this medicine without your doctor's advice if you are breast-feeding a baby.

Artificially sweetened cold medicine may contain phenylalanine. If you have phenylketonuria (PKU), check the medication label to see if the product contains phenylalanine.

How should I take this medicine?

Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children.

Measure liquid medicine with a special dose measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose measuring device, ask your pharmacist for one.

The chewable tablet must be chewed thoroughly before you swallow it.

Dissolve one packet of the powder in at least 4 ounces of water. Stir this mixture and drink all of it right away.

Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days (or 5 days if treating a child), if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

What happens if I miss a dose?

Since this medicine is used when needed, you may not be on a dosing schedule. If you are on a schedule, use the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not use extra medicine to make up the missed dose.

What happens if I overdose?

Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of acetaminophen can be fatal.

The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

What should I avoid while taking this medicine?

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

Avoid drinking alcohol. It may increase your risk of liver damage while you are taking acetaminophen.

What other drugs will affect acetaminophen, dextromethorphan, and pseudoephedrine?

Other drugs may interact with acetaminophen, dextromethorphan, and pseudoephedrine, including prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of your health care providers about all medicines you use now and any medicine you start or stop using.

Where can I get more information?

Your pharmacist can provide more information about acetaminophen, dextromethorphan, and pseudoephedrine.

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.

Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ('Multum') is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum's drug information does not endorse drugs, diagnose patients or recommend therapy. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.

Copyright 1996-2021 Cerner Multum, Inc. Version: 13.01. Revision date: 8/12/2013.

Your use of the content provided in this service indicates that you have read, understood and agree to the End-User License Agreement, which can be accessed by End-User License Agreement, which can be accessed by clicking on this link.

Sours: https://www.mottchildren.org/health-library/d03342a1

Effectiveness of pseudoephedrine plus acetaminophen for treatment of symptoms attributed to the paranasal sinuses associated with the common cold

Background: Little data exist on the cause and treatment of subfacial pain and pressure and other discomfort attributed to the paranasal sinuses that develop early during the course of the common cold. The purpose of this study was to determine the efficacy of the combination of pseudoephedrine hydrochloride with acetaminophen for the treatment of early symptoms during colds, which are attributed by the patient to the sinuses.

Methods: Four hundred thirty subjects (216, pseudoephedrine and acetaminophen recipients; 214, placebo recipients) with cold symptoms of 48 hours or less who reported overall "sinus" symptoms of at least moderate severity were enrolled in this randomized double-blind placebo-controlled 2-dose study. Self-reported symptoms were scored (0 to 4, absent to severe) before and at 2 hours after the first and second doses. The 2 primary were measured 2 hours after the second dose were the overall sinus symptom assessment and a weighted composite assessment of sinus pressure, pain, and congestion (sinus symptoms).

Results: Compared with baseline, 2 hours after the second dose, the mean +/- SEM overall sinus symptom assessment score had decreased by 1.30 +/- 0. 06 in the pseudoephedrine and acetaminophen-treated subjects compared with 0.93 +/- 0.06 in the placebo-treated subjects (P< or = .029). The mean +/- SEM weighted average of sinus symptoms 2 hours after the second dose of study medication had decreased by 1.14 +/- 0.06 in the pseudoephedrine and acetaminophen-treated subjects compared with 0.84 +/- 0.06 in the placebo-treated subjects (P< or = .029). Reductions in similar magnitude were also observed for each of the individual sinus symptoms, and headache and rhinorrhea. Nervousness occurred in 4% of the pseudoephedrine and acetaminophen recipients compared with 0% of placebo recipients (P =.007).

Conclusion: Our results suggest that pseudoephedrine plus acetaminophen is effective for relief of symptoms attributable to the paranasal sinuses that may develop early in the course of a cold. Arch Fam Med. 2000;9:979-985

Sours: https://pubmed.ncbi.nlm.nih.gov/11115196/
  1. Kicker comp r 12 ebay
  2. Justice league international reading order
  3. Smile io review
  4. Katahdin trust online banking

acetaminophen and pseudoephedrine

What is the most important information I should know about acetaminophen and pseudoephedrine?

Ask a doctor before taking medicine that contains acetaminophen if you have ever had liver disease, or if you drink more than 3 alcoholic beverages per day.

You should not use this medicine if you have untreated or uncontrolled diseases such as glaucoma, asthma or COPD, high blood pressure, heart disease, coronary artery disease, or overactive thyroid.

Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.

Do not use cold medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include furazolidone, isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

In rare cases, acetaminophen may cause a severe skin reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling.

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

What is acetaminophen and pseudoephedrine?

Acetaminophen is a pain reliever and a fever reducer.

Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).

Acetaminophen and pseudoephedrine is a combination medicine used to treat headache, fever, body aches, stuffy nose, and sinus congestion caused by allergies, the common cold, or the flu.

Acetaminophen and pseudoephedrine may also be used for purposes not listed in this medication guide.

What should I discuss with my healthcare provider before taking acetaminophen and pseudoephedrine?

Ask a doctor before taking medicine that contains acetaminophen if you have ever had liver disease, or if you drink more than 3 alcoholic beverages per day.

You should not use this medicine if you are allergic to acetaminophen (Tylenol) or pseudoephedrine, or if you have untreated or uncontrolled diseases such as glaucoma, asthma or COPD, high blood pressure, heart disease, coronary artery disease, or overactive thyroid.

Do not use cough or cold medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include furazolidone, isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

Ask a doctor or pharmacist if it is safe for you to take acetaminophen and pseudoephedrine if you have:

  • liver disease, cirrhosis, or a history of alcoholism;
  • diabetes;
  • epilepsy or other seizure disorder;
  • pheochromocytoma (an adrenal gland tumor); or
  • enlarged prostate or urination problems.

It is not known whether acetaminophen and pseudoephedrine will harm an unborn baby. Do not use cough or cold medicine without a doctor's advice if you are pregnant.

Acetaminophen and pseudoephedrine may pass into breast milk and may harm a nursing baby. Decongestants may also slow breast milk production. Do not use cough or cold medicine without a doctor's advice if you are pregnant.

Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.

How should I take acetaminophen and pseudoephedrine?

Use exactly as directed on the label, or as prescribed by your doctor. Do not use for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up.

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

The chewable tablet must be chewed before you swallow it.

Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days (or 5 days if treating a child), if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat.

What happens if I miss a dose?

Since this medicine is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.

What happens if I overdose?

Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of acetaminophen can be fatal.

The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

What should I avoid while taking acetaminophen and pseudoephedrine?

This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.

What other drugs will affect acetaminophen and pseudoephedrine?

Other drugs may interact with acetaminophen and pseudoephedrine, including prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of your health care providers about all medicines you use now and any medicine you start or stop using.

Where can I get more information?

Your pharmacist can provide more information about acetaminophen and pseudoephedrine.

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.

Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ('Multum') is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum's drug information does not endorse drugs, diagnose patients or recommend therapy. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.

Copyright 1996-2021 Cerner Multum, Inc. Version: 16.01. Revision date: 8/7/2013.

Your use of the content provided in this service indicates that you have read, understood and agree to the End-User License Agreement, which can be accessed by End-User License Agreement, which can be accessed by clicking on this link.

Sours: https://www.uofmhealth.org/health-library/d03289a1
Pseudoephedrine
Skip to main content

Link your social account

{* loginWidget *}

Or use your traditional account

{* #userInformationForm *} {* traditionalSignIn_emailAddress *} {* traditionalSignIn_password *}

Forgot your password?

{* traditionalSignIn_signInButton *}

Don't Have an Account? Sign Up Now!

{* /userInformationForm *}

Welcome back!

{* #userInformationForm *} {* traditionalSignIn_emailAddress *} {* traditionalSignIn_password *}

{* traditionalSignIn_signInButton *}

{* /userInformationForm *}

Use another account

{* #socialRegistrationForm *}

{* socialRegistration_firstName *} {* socialRegistration_lastName *}

Your first name and last initial will be displayed publicly to other users when you write a review or blog post (ex. ”John S.”).

{* socialRegistration_gender *} {* socialRegistration_zipcode *}

{* socialRegistration_emailAddress *}

Will be used as your user name

{% customQuestions %}

{% customOptin %}

Registration permits you to participate in all areas of this site. By submitting your information above, you agree that the information you provide will be governed by our site's Privacy Policy.

{* /socialRegistrationForm *}

Link an existing social account:

{* loginWidget *}

Or create an account by providing the information below.

{* #registrationForm *}

{* traditionalRegistration_firstName *} {* traditionalRegistration_lastName *}

Your first name and last initial will be displayed publicly to other users when you write a review or blog post (ex. ”John S.”).

{* traditionalRegistration_gender *} {* traditionalRegistration_zipcode *}

{* traditionalRegistration_emailAddress *}

Will be used as your user name

{* traditionalRegistration_password *}

{* traditionalRegistration_passwordConfirm *}

{% customQuestions %}

{% customOptin %}

Registration permits you to participate in all areas of this site. By submitting your information above, you agree that the information you provide will be governed by our site's Privacy Policy.

Already Signed Up? Log In Here!

{* /registrationForm *}
{* #requirementsPostLoginForm *} {* firstName *} {* lastName *} {* gender *} {* zipcode *}

By submitting your information above, you agree that the information you provide will be governed by our site's Privacy Policy.

{* saveButton *} {* /requirementsPostLoginForm *}

All fields required

{* #forgotPasswordForm *} {* traditionalSignIn_emailAddress *} {* /forgotPasswordForm *}

Looks like you have an existing account with us. We have made some changes to our site and we need you to create a new password in order to login. Click send to recieve an email with instructions on how to create your new password.

{* #optinUserNewPasswordForm *} {* optinUser_emailAddress *} {* /optinUserNewPasswordForm *}

Please check your email for a reset link to continue the reset process.

{* mergeAccounts *}

{* #tradAuthenticateMergeForm *} {* traditionalSignIn_emailAddress *} {* mergePassword *} {* /tradAuthenticateMergeForm *}
{* #privacyPolicyPostLoginForm *}

By clicking "Accept" below, you confirm that you have read, understand and accept our sites's Privacy Policy

{* /privacyPolicyPostLoginForm *}

You do not meet the minimum age requirement to sign in to this site

Your account is deactivated.

Sours: https://www.tylenol.com/products/tylenol-cold-head-severe-caplets

Pseudoephedrine acetaminophen

Because of his friend - a goblin, as she called him. And when he said that this man, referring to ailments, went home. And that he himself is unpleasant to him, but he largely depends on him, therefore he endures, she began to persuade her husband. The novel, without hesitation, agreed with his wife, referring to her intuition.

Acetaminophen \u0026 NSAID Differences - TYLENOL® Professional

Midnight. Almost without saying a word, we made and made love, because I was mad from the happiness that fell on me and tirelessly pumped. Masha with my penis.

You will also like:

Write. - What. - the girl standing next to her giggled, - Boys from this crack pee. - And where else.



106 107 108 109 110